Cookies?
Library Header Image
LSE Research Online LSE Library Services

Recursive formula for the double barrier Parisian stopping time

Dassios, Angelos and Lim, Jia Wei (2018) Recursive formula for the double barrier Parisian stopping time. Journal of Applied Probability, 55 (1). pp. 282-301. ISSN 0021-9002

[img]
Preview
Text - Accepted Version
Download (417kB) | Preview

Abstract

In this paper, we obtain a recursive formula for the density of the double barrier Parisian stopping time. We present a probabilistic proof of the formula for the first few steps of the recursion, and then a formal proof using explicit Laplace inversions. These results provide an efficient computational method for pricing double barrier Parisian options.

Item Type: Article
Official URL: http://www.cambridge.org/
Additional Information: © 2017 The Author
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 20 Nov 2017 09:27
Last Modified: 20 Feb 2019 06:40
URI: http://eprints.lse.ac.uk/id/eprint/85643

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics